# SDR SWAA2016042151198

- Difficulty date: April 6, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 42,558 hours, 24,873 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW BULKHEAD CRACKED AT BS 663, LBL 35.  REPAIRED WEB IAW SRM.
